# SDR QMLA2023100520083

- Difficulty date: October 4, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N132HN
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0839
- Aircraft time: 9,401 hours, 25,902 cycles
- Engine: Pwa PW206B2
- Engine time: 8,076 hours, 20,085 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF AROUND 60KIAS THE LOW ROTOR WARNING SOUNDED. THE #1 ENGINE SHOWED LOWER N2 AND TORQUE THAN THE #2. #1 ENG N2 WAS APPROXIMATELY 90% AND #1 NEEDLE ON FLI WAS BETWEEN 4 AND 5 MARKINGS.  I MADE THE DECISION TO ABORT THE FLIGHT TO KCRW. AS I BEGAN THE TURN THE NUMBER 1 ENGINE STARTED OPERATING NORMALLY. SHORTLY AFTER TURNING INBOUND THE NUMBER ONE ENGINE FLAMED OUT. #2 ENG OPERATED NORMALLY IN OEI CONDITIONS NO LIMITS WERE EXCEEDED.  WE COMPLETED A RUN-ON LANDING TO TAXIWAY A AT KCRW. COMPLETED NORMAL SHUT DOWN OF #2 ENGINE.
